MathSciNet Relay Station
MathSciNet bibliographic data
MR2822534 (2012g:26023) 26D10 (31B35 35A23 41A17 46E35)
Lokharu, E. È. The Gagliardo-Nirenberg inequality for maximal functions that measure smoothness. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 389 (2011), Issledovaniya po Lineinym Operatoram i Teorii Funktsii. 38, 143--161, 287; translation in J. Math. Sci. (N. Y.) 182 (2012), no. 5, 663–673
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement